# SDR IXXA0500109S

- Difficulty date: December 8, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Temporary
- Location: Ws 6.224
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, FOUND LT WING EXTENDED L/E OUTBOARD VANE FORWARD OUTER PLATING INTERIM REPAIR AROUND STA XOLDI 6.224.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF INTERIM REPAIR IAW DWG SEMON EO 3784, DC8 SRM 51-1-21 PG 1, DC7 SNR 51-1-20D PG 21, AND 51-3-0 PG1.  REMOVED DAMAGED AREA IAW DEG SEMON EO 3784.  PERFORMED NDT INSPECTION IAW DWG SEMON EO 3784 NOTE 3 DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER, INTERNAL DOUBLER AS REQUIRED.  FILLER IAW DWG SEMON EO 3784.  CLEANED, TREATED AND PRIMED AREA REPAIRED PARTS INTERNAL PARTS IAW DC8 SRM 51-1-8D.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIRED PARTS WITH NEW FASTNERS IAW DC8 SRM 51-3-0 PG 1.
